Cross Reference Up

Schatte, P and Nagasaka, K (1991). A note on Benford’s law for second order linear recurrences with periodical coefficients. Z. Anal. Anwend. 10(2), 251-254.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K, Kanemitsu, S and Shiue, JS (1990). Benford’s law: The logarithmic law of first digit. pp 361-391 in: Győry, K, Halász, G. (eds.) Number theory. Vol. I. Elementary and analytic, Proc. Conf., Budapest/Hung. 1987, Colloq. Math. Soc. János Bolyai 51. View Complete Reference No online information available Works that this work references Works that reference this work